MathSciNet Relay Station
MathSciNet bibliographic data
MR2852194 47A55 (26C10 26E10)
Kriegl, Andreas; Michor, Peter W.; Rainer, Armin Denjoy-Carleman differentiable perturbation of polynomials and unbounded operators. Integral Equations Operator Theory 71 (2011), no. 3, 407–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement